# SDR AALA201712299048

- Difficulty date: December 10, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 56,234 hours, 24,473 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067500000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED FLOOR PANEL 222EF AT FORWARD GALLEY AREA BETWEEN FR 16 TO FR 20 AT RIGHT BUTTLINE Y-1292 TO RIGHT BUTTLINE Y-254. REPLACED FLOOR PANEL 222EF AT FORWARD GALLEY AREA BETWEEN FR 16 TO FR 20 AT RIGHT BUTTLINE Y-1292 TO RIGHT BUTTLINE Y-254 PER SRM 53-12-00-300-006 PARAGRAPH 2.A, FIGURE 20106 AND IRM 9701 REVISION G.
